# SDR C2XA03TY202

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 7,587 hours, 7,368 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Fitting
- Part number: 14520736003
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE LT AND RT VERT STAB SPHERICAL BEARINGS HAD AXIAL PLAY.  MAINT REMOVED THE SPHERICAL BEARINGS, REAMED AND INSTALL THE 1ST OVERSIZE BUSHINGS, REINSTALL BEARINGS AND PERFORMED A DIEHEDRIAL CHECK IAW EC5510-01045; EC5510-01069 AND EMB 135 AMM 51-50-01.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
